# SDR 05FDEA01362

- Difficulty date: May 18, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: C8106Y2
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER BARREL NUT NR 14 HAS BORE CORROSION  EXCEEDING LIMITS.    SPLICE FITTING REMOVED AND REPLACED IAW EO-1-5510-7-5000 REV D -PT1. MAJOR REPAIR PER GMM 6-2-100.
